# SDR GTIA2021081335933

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 18,830 hours, 8,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 AND R4 DOOR ASSIST BOTTLE BELO PRESS-SERVICED L4 ANBD R4 DOOR ASSIST BOTTLE TO PROPER PRESS IAW AMM 52-10-00
